MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction: user had an inaccurate reference.
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from meter to meter comparison of test result reported of 515 mg/dl using truemetrix air meter and test result reported of 319 mg/dl using another device.The customer's expected fasting blood glucose test result range is 200 - 250 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of 187 mg/dl and 250 mg/dl.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 08/31/2017 and customer stated open vial date is "about 5 days ago." the meter memory was reviewed for previous test result history: (b)(6).Memory concerns:high results.Customer states that obtained a reading of 515mg/dl fasting on the meter.Customer became worried and stated within 10 minutes customer tested with a neighbor's meter and obtained a result of 319mg/dl.
 
Additional Manufacturer Narrative
(b)(4).Investigation completed and product evaluated with no defect found on returned meter.Most likely underlying root cause of malfunction:user had an inaccurate reference.
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from meter to meter comparison of test result reported of 515 mg/dl using truemetrix air meter and test result reported of 319 mg/dl using another device.The customer's expected fasting blood glucose test result range is 200 - 250 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of 187 mg/dl and 250 mg/dl.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 08/31/2017 and customer stated open vial date is "about 5 days ago." the meter memory was reviewed for previous test result history: (b)(6).Customer states that obtained a reading of 515mg/dl fasting on the meter.Customer became worried and stated within 10 minutes customer tested with a neighbor's meter and obtained a result of 319mg/dl.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6139356
Report Number1000113657-2016-01939
Device Sequence Number16340342
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867(17)170831(10)MT1642
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2016
Supplement Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY